MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure.During the procedure, the physician noted that one device did not properly deploy the implant, which required removal of the implant through the sheath.It was reported that the procedure was successfully completed, and no patient adverse events were reported.Investigation of the returned device on 31 oct 2023 confirmed that approximately 1.5mm of the needle tip was broken and unaccounted for.The physician was notified and stated that no further follow-up action was planned.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316, rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316, rancho el descanso
tecate
MX  
Manufacturer Contact
marling heaton
4155 hopyard road
pleasanton, CA 94588
9194332664
MDR Report Key18212966
Report Number3015181082-2023-00040
Device Sequence Number7373047
Product Code PEW
UDI-Device Identifier10814932020350
UDI-Public10814932020350
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924185
Device Lot Number73D2300654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale